# SDR SIMA200119904

- Difficulty date: July 17, 2001
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N355A
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 355
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: S57212089204
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP8 INSPECTION, FOUND CORROSION ON LEFT AILERON INBOARD AND OUTBOARD ATTACH BRACKETS.  THE BRACKETS WERE REMOVED AND REPLACED IAW ATR72 SRM AND AMERICAN EAGLE AIRLINES GPM 17-01 ACCEPTANCE OF ATR SUPPLEMENTAL DATA.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
